MathSciNet Relay Station
MathSciNet bibliographic data
MR1201236 (93k:17006) 17A70 (17B70)
Penkov, Ivan; Serganova, Vera Representations of classical Lie superalgebras of type ${\rm I}$. Indag. Math. (N.S.) 3 (1992), no. 4, 419–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement